

Publisher: Cambridge University Press
E-ISSN: 1755-1633|36|3|353-360
ISSN: 0004-9727
Source: Bulletin of the Australian Mathematical Society, Vol.36, Iss.3, 1987-12, pp. : 353-360
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
This paper contains a Hukuhara – type theorem for nonlinear Volterra integral equations in locally convex spaces.
Related content


On the Asplund Property of Locally Convex Spaces
By Wu C. Wang X. Cheng L. Lee E.S.
Journal of Mathematical Analysis and Applications, Vol. 204, Iss. 2, 1996-12 ,pp. :


A differentiation in locally convex spaces
Bulletin of the Australian Mathematical Society, Vol. 12, Iss. 2, 1975-04 ,pp. :



